I Have A Strange Period

3 Replies
so in love - November 25

my b/f and i have been having unprotected s_x for more that 3 months he dose not bust in side but pre-come goes in all the time my period came for 3 days and very light its as if i was on my last days it went away after the 3rd day am i pregnant ?or is it stress causing me to have an un normal period ? My normal period is a total of 8 days including my light days and in the begining of the month we were having alot of problems which made me cry and stress alot . how ever i keep getting sleepy lazy and really strong cramps on my lower abdomin and lower back pain

 

hope-31 - November 25

i would take atest just to be sure.i am a__suming that you are not trying to get pregnant so i would start using birth control if you end up not being pregnant.

 

red79 - February 13

I went through the same thing this month, my period came on and lasted about four days and went off and I cramped a little bit afterwards. My period last about eight days or more also. I am trying to conceive though.

 

LadyD - February 15

It can be the stress. I was going thru a temp breakup with my fiance over a yr ago & I had insomnia, crying, etc. & I skipped a whole cycle & the next one was 5 days of spotting brown. Stress can really throw your cycle off. I just had a 2 day period (I think) b/c I had surgery & although I did not stress "upfront" I guess there was something inside of me that was scared & worried. I'm hoping to have a "normal" af at the end of this month, but I have an odd feeling it will be late b/c my fiance is ticking me off a lot right now..lol. To put your mind at ease, take a $1 store test & hopefully you'll get accurate results. Good luck! Oh, and by the way, pull-out is not birth control..tsk, tsk :)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?